< I> φ_< sup> 1</sup>< sub> 1</sub>-complete families of elementary sequences

Annals of Pure and Applied Logic 38 (3):257-287 (1988)
Authors
Patrick Dehornoy
Université de Caen
Abstract
If $j$ is an iterable elementary embedding of a model of ZFC into one of its submodels, and, for $\gamma: \omega\to\omega$, one defines $j_\gamma$ to be the sequence whose $n$th entry is the $\gamma(n)$th iterate of $j$, then the family of all sequences $j_\gamma$ is $\Pi_1^1$-complete.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 38,035
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

A Coding of the Countable Linear Orderings.Patrick Dehornoy - 1990 - Studia Logica 49 (4):585 - 590.

Add more citations

Similar books and articles

Φ11-Complete Families of Elementary Sequences.Patrick Dehornoy - 1988 - Annals of Pure and Applied Logic 38 (3):257-287.
Definability of Types, and Pairs of o-Minimal Structures.Anand Pillay - 1994 - Journal of Symbolic Logic 59 (4):1400-1409.
T-Convexity and Tame Extensions.LouDen Dries & Adam H. Lewenberg - 1995 - Journal of Symbolic Logic 60 (1):74 - 102.
Cut and Pay.Marcelo Finger & Dov Gabbay - 2006 - Journal of Logic, Language and Information 15 (3):195-218.
T-Convexity and Tame Extensions.Dries Lou Van Den & H. Lewenberg Adam - 1995 - Journal of Symbolic Logic 60 (1):74 - 102.
Cofinally Invariant Sequences and Revision.Edoardo Rivello - 2015 - Studia Logica 103 (3):599-622.
On the Cauchy Completeness of the Constructive Cauchy Reals.Robert S. Lubarsky - 2007 - Mathematical Logic Quarterly 53 (4‐5):396-414.
Orthogonal Families of Real Sequences.Arnold W. Miller & Juris Steprans - 1998 - Journal of Symbolic Logic 63 (1):29-49.
Consistency of V = HOD with the Wholeness Axiom.Paul Corazza - 2000 - Archive for Mathematical Logic 39 (3):219-226.

Analytics

Added to PP index
2014-04-04

Total views
0

Recent downloads (6 months)
0

How can I increase my downloads?

Monthly downloads

Sorry, there are not enough data points to plot this chart.

My notes

Sign in to use this feature